# SDR DALA2024011900811

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 57,514 hours, 40,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat 2b
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT LENS MISSING AT 2B. MAINTENANCE FOUND STAND-BY OVERHEAD EMERGENCY LIGHT COVER MISSING AT ROW 2. INSTALLED THE LIGHT COVER AS REQUIRED REF B717 AMM 33-51. AIRCRAFT IS OK FOR SERVICE. (LP #0160810)
